# SDR CALA9801764

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1520-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO COMPARTMENT INTERIOR SKIN SWELLING AT STA 1520 TO 1560 BETWEEN STRINGER 45R AND 46R.  THE SKIN WAS REPAIRED IAW ENGINEERING ORDER MF-MAN-D10-53-86829.
